Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. Oltramare
Title: Calcul de Généralisation
Additional book information: Paris, A. Hermann, 1899. 8vo, viii + 191 pp.

Review Information:

Reviewer: E. O. Lovett
Journal: Bull. Amer. Math. Soc. 6 (1899), 109-113
DOI: https://doi.org/10.1090/S0002-9904-1899-00684-0